Top
10
Doctor insights on: Antibiotic Labor Cause Allergies Baby Born

Share
1

1
How long would it take for a ciproflaxin (antibiotic) allergy to take place if you had one?

How long would it take for a ciproflaxin (antibiotic) allergy to take place if you had one?

Immediately !: An allergy and a side effect are not the same. It may take several doses to cause nausea and vomiting . An allergic reaction such as face swelling and shortness of breath takes only one pill to cause your already primed immune system react violently. ...Read more

Dr. John Chiu
2,491 doctors shared insights

Allergies (Definition)

Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more


2

2
Does having an antibiotic drip while in labor cause antibiotic allergies in the baby being born?

Does having an antibiotic drip while in labor cause antibiotic allergies in the baby being born?

Antibiotics prevent: Antibiotics are given to help prevent transmitting a possible infection to the baby. The risks and benefits of all drugs given to a women who is pregnant need to be determined and discussed with her. ...Read more

See 2 more doctor answers
3

3
My 2nd and 3rd babies were born with severe milk allergies. Correlates to prenatal milk intake? Could it of caused my 2nds cerebral palsy?

My 2nd and 3rd babies were born with severe milk allergies. Correlates to prenatal milk intake? Could it of caused my 2nds cerebral palsy?

Don't blame yourself: Cerebral palsy is an unfortunate outcome with poorly understood causes. Many causes have been speculated, but milk allergy is not one of them. The vast majority of cases have no definite cause. Milk sensitivity and milk allergy are common problems and may be minor and easy to manage. They are not the fault of your milk intake. You must not feel at fault! ...Read more

See 1 more doctor answer
4

4
What causes an antibiotic allergy?

What causes an antibiotic allergy?

Immune activation: The body recognizes foreign substances as invaders at time and will immunologically react against them. Antibiotics, especially in certain categories, will unite with bodily chemicals and become more likely to generate an immune response. When this happens, an allergy sets up. This would only be annoying except the reaction can be extreme and even shut down the lungs. ...Read more

5

5
Besides antibiotics what treatment do you use for pnd caused by allergies?

Besides antibiotics what treatment do you use for pnd caused by allergies?

Treatment plan: Best treatment for allergies is to avoid the allergic trigger if possible/practical. Medications used to treat post nasal drip from allergies include antihistamines (zyrtec, allegra, claritin, xyzal) and topical nasal steroid sprays (most effective!) or nasal antihistamine sprays (astepro). If still not getting relief, allergy immunotherapy (allergy shots) are effective. An allergist can help. ...Read more

6

6
My doctor prescribed antibiotics for allergy-caused tonsilitis. Is that okay?

My doctor prescribed antibiotics for allergy-caused tonsilitis. Is that okay?

Not really: Allergy symptoms will not improve with antibiotics. If a person has tonsillitis, it is helpful to have a throat culture to determine if a bacterial infection (like strep) is present, then antibiotics would be appropriate. While there is generally low risk with most antibiotics, inappropriate use can lead to resistant bacteria, side effects and even drug reactions. ...Read more

7

7
Does taking antibiotics and allergy medication cause adverse effects?

Does taking antibiotics and allergy medication cause adverse effects?

Possible: All medications have the potential for side effects. Some are common and expected, others are rare. Most are not serious, but some can be dangerous. The package insert provides useful data, which your doctor can explain. ...Read more

8

8
What is in Percocet and antibiotics that could cause skin peeling? These were taken 2 different times and caused this reaction. No known allergies.

What is in Percocet and antibiotics that could cause skin peeling? These were taken 2 different times and caused this reaction. No known allergies.

That's a big: question! Which antibiotic were you taking? Percocet by itself doesn't cause skin peeling. You had a dermatitis reaction to something ingested, and need more information as this is a broad topic you are asking about. Did you inform your doctor? Please give us more info to help you better. ...Read more

9

9
Could an allergy to the antibiotic Avelox have caused my legs to swell and be painful to touch. I was given them for an infected graze on my leg.

Could an allergy to the antibiotic Avelox have caused my legs to swell and be painful to touch.  I was given them for an infected graze on my leg.

Possibly: Pleae stop the medicine and check with your doctor before resuming it, it could be an allergic reaction, side effect, interaction with other medicine you are on or a spread of the infection, all such warrants re-evaluation, wish you wellness ...Read more

10

10
Can an allergy to milk cause sinus infections whenever it is eaten? My older friend thinks she is allergic to 25 foods and if ingested, she will get sinus infections. Then she has to go get antibiotics. Can that be true?

Can an allergy to milk cause sinus infections whenever it is eaten? My older friend thinks she is allergic to 25 foods and if ingested, she will get sinus infections. Then she has to go get antibiotics. Can that be true?

You : You can get congestion from various foods some allergic in nature, others not. Antibiotics are only needed if you really have an infection. Overuse can lead to resistance of the bugs and much worse problems, when the drug is really needed. ...Read more

See 1 more doctor answer
Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more